Opuscula Mathematica
Opuscula Math. 35, no. 5 (), 713-738
http://dx.doi.org/10.7494/OpMath.2015.35.5.713
Opuscula Mathematica

q-analogue of summability of formal solutions of some linear q-difference-differential equations



Abstract. Let \(q\gt 1\). The paper considers a linear \(q\)-difference-differential equation: it is a \(q\)-difference equation in the time variable \(t\), and a partial differential equation in the space variable \(z\). Under suitable conditions and by using \(q\)-Borel and \(q\)-Laplace transforms (introduced by J.-P. Ramis and C. Zhang), the authors show that if it has a formal power series solution \(\hat{X}(t,z)\) one can construct an actual holomorphic solution which admits \(\hat{X}(t,z)\) as a \(q\)-Gevrey asymptotic expansion of order \(1\).
Keywords: \(q\)-difference-differential equations, summability, formal power series solutions, \(q\)-Gevrey asymptotic expansions, \(q\)-Laplace transform.
Mathematics Subject Classification: 35C10, 35C20, 39A13.
Cite this article as:
Hidetoshi Tahara, Hiroshi Yamazawa, q-analogue of summability of formal solutions of some linear q-difference-differential equations, Opuscula Math. 35, no. 5 (2015), 713-738, http://dx.doi.org/10.7494/OpMath.2015.35.5.713
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.